skip to main content
Ngôn ngữ:
Giới hạn tìm kiếm: Giới hạn tìm kiếm: Dạng tài nguyên Hiển thị kết quả với: Hiển thị kết quả với: Chỉ mục

Kết quả 1 - 20 của 59  trong Tất cả tài nguyên

Kết quả 1 2 3 next page
Lọc theo: Chủ đề: Mathematics xóa Cơ sở dữ liệu: MEDLINE/PubMed (NLM) xóa Chủ đề: Biology xóa Nhan đề tạp chí: Bulletin of mathematical biology xóa
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Simulating Turgor-Induced Stress Patterns in Multilayered Plant Tissues

Ali, Olivier ; Oliveri, Hadrien ; Traas, Jan ; Godin, Christophe; Ali, Olivier (Editor)

Bulletin of Mathematical Biology, May 2019, pp.1-23 [Tạp chí có phản biện]

ISSN: 0092-8240 ; E-ISSN: 1522-9602 ; DOI: 10.1007/s11538-019-00622-z

Toàn văn sẵn có

Phiên bản sẵn có
2
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Statistical Inconsistency of Maximum Parsimony for k-Tuple-Site Data.(Report)

Galla, Michelle ; Wicke, Kristina ; Fischer, Mareike

Bulletin of Mathematical Biology, 2019, Vol.81(4), p.1173(28) [Tạp chí có phản biện]

ISSN: 0092-8240 ; DOI: 10.1007/s11538-018-00552-2

Toàn văn sẵn có

Phiên bản sẵn có
3
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Problems with the Current Approach to the Dissemination of Computational Science Research and Its Implications for Research Integrity

Gavaghan, David

Bulletin of Mathematical Biology, 2018, Vol.80(12), p.3088(7) [Tạp chí có phản biện]

ISSN: 0092-8240 ; DOI: 10.1007/s11538-018-0499-y

Toàn văn sẵn có

Phiên bản sẵn có
4
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

A Mathematical Model of the Inflammatory Response to Pathogen Challenge.(Report)

Caudill, Lester ; Lynch, Fiona

Bulletin of Mathematical Biology, 2018, Vol.80(8), p.2242(30) [Tạp chí có phản biện]

ISSN: 0092-8240 ; DOI: 10.1007/s11538-018-0459-6

Toàn văn sẵn có

Phiên bản sẵn có
5
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Exploring the Tiers of Rooted Phylogenetic Network Space Using Tail Moves

Janssen, Remie ; Jones, Mark ; Erdős, Péter ; Van Iersel, Leo ; Scornavacca, Celine; Scornavacca, Celine (Editor)

Bulletin of Mathematical Biology, August 2018, Vol.80(8), pp.2177-2208 [Tạp chí có phản biện]

ISSN: 0092-8240 ; E-ISSN: 1522-9602 ; DOI: 10.1007/s11538-018-0452-0

Toàn văn sẵn có

Phiên bản sẵn có
6
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Multistationarity and Bistability for Fewnomial Chemical Reaction Networks

Feliu, Elisenda ; Helmer, Martin

Bulletin of Mathematical Biology, 2018 [Tạp chí có phản biện]

Arxiv ID: 1807.02991

Toàn văn sẵn có

Phiên bản sẵn có
7
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Model Prediction and Validation of an Order Mechanism Controlling the Spatiotemporal Phenotype of Early Hepatocellular Carcinoma

Hoehme, Stefan ; Bertaux, François ; Weens, William ; Grasl-Kraupp, Bettina ; Hengstler, Jan ; Drasdo, Dirk; Drasdo, Dirk (Editor)

Bulletin of Mathematical Biology, May 2018, Vol.80(5), pp.1134-1171 [Tạp chí có phản biện]

ISSN: 0092-8240 ; E-ISSN: 1522-9602

Toàn văn sẵn có

Phiên bản sẵn có
8
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Prospects for Declarative Mathematical Modeling of Complex Biological Systems

Mjolsness, Eric

Bull. Math. Biol. (2019) [Tạp chí có phản biện]

Arxiv ID: 1804.11044

Toàn văn sẵn có

Phiên bản sẵn có
9
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

On the Accuracy of Ancestral Sequence Reconstruction for Ultrametric Trees with Parsimony.(Report)

Herbst, Lina ; Fischer, Mareike

Bulletin of Mathematical Biology, 2018, Vol.80(4), p.864(16) [Tạp chí có phản biện]

ISSN: 0092-8240 ; DOI: 10.1007/s11538-018-0407-5

Toàn văn sẵn có

Phiên bản sẵn có
10
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

New Gromov-Inspired Metrics on Phylogenetic Tree Space.(Report)

Liebscher, Volkmar

Bulletin of Mathematical Biology, 2018, Vol.80(3), p.493(26) [Tạp chí có phản biện]

ISSN: 0092-8240 ; DOI: 10.1007/s11538-017-0385-z

Toàn văn sẵn có

Phiên bản sẵn có
11
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Asymptotic Relative Risk Results from a Simplified Armitage and Doll Model of Carcinogenesis.(Report)

Hiller, Josh ; Keesling, James

Bulletin of Mathematical Biology, 2018, Vol.80(3), p.670(17) [Tạp chí có phản biện]

ISSN: 0092-8240 ; DOI: 10.1007/s11538-018-0397-3

Toàn văn sẵn có

Phiên bản sẵn có
12
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Stochastic simulation of pattern formation in growing tissue: a multilevel approach

Engblom, Stefan

Bull. Math. Biol. (2018) [Tạp chí có phản biện]

Arxiv ID: 1802.01039

Toàn văn sẵn có

Phiên bản sẵn có
13
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Reduction and stability analysis of a transcription-translation model of RNA polymerase

Belgacem, Ismail ; Casagranda, Stefano ; Grac, Edith ; Ropers, Delphine ; Gouzé, Jean-Luc; Gouzé, Jean-Luc (Editor)

Bulletin of Mathematical Biology, 2018, Vol.80(2), pp.294-318 [Tạp chí có phản biện]

ISSN: 0092-8240 ; E-ISSN: 1522-9602 ; DOI: 10.1007/s11538-017-0372-4

Toàn văn sẵn có

Phiên bản sẵn có
14
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Ancestral Sequence Reconstruction with Maximum Parsimony.(Report)

Herbst, Lina ; Fischer, Mareike

Bulletin of Mathematical Biology, 2017, Vol.79(12), p.2865(22) [Tạp chí có phản biện]

ISSN: 0092-8240 ; DOI: 10.1007/s11538-017-0354-6

Toàn văn sẵn có

Phiên bản sẵn có
15
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Are Tumor Cell Lineages Solely Shaped by Mechanical Forces?(Report)

Leroy-Leretre, Mathieu ; Dimarco, Giacomo ; Cazales, Martine ; Boizeau, Marie-Laure ; Ducommun, Bernard ; Lobjois, Valerie ; Degond, Pierre

Bulletin of Mathematical Biology, 2017, Vol.79(10), p.2356(38) [Tạp chí có phản biện]

ISSN: 0092-8240 ; DOI: 10.1007/s11538-017-0333-y

Toàn văn sẵn có

Phiên bản sẵn có
16
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

A Stochastic Tick-Borne Disease Model: Exploring the Probability of Pathogen Persistence.(Report)

Maliyoni, Milliward ; Chirove, Faraimunashe ; Gaff, Holly D. ; Govinder, Keshlan S.

Bulletin of Mathematical Biology, 2017, Vol.79(9), p.1999(23) [Tạp chí có phản biện]

ISSN: 0092-8240 ; DOI: 10.1007/s11538-017-0317-y

Toàn văn sẵn có

Phiên bản sẵn có
17
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Tree-based unrooted phylogenetic networks

Francis, Andrew ; Huber, Katharina ; Moulton, Vincent

Arxiv ID: 1704.02062

Toàn văn sẵn có

Phiên bản sẵn có
18
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Bifurcation Analysis of Reaction Diffusion Systems on Arbitrary Surfaces.(Report)

Dhillon, Daljit Singh J. ; Milinkovitch, Michel C. ; Zwicker, Matthias

Bulletin of Mathematical Biology, 2017, Vol.79(4), p.788(40) [Tạp chí có phản biện]

ISSN: 0092-8240 ; DOI: 10.1007/s11538-017-0255-8

Toàn văn sẵn có

Phiên bản sẵn có
19
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Optimal Culling and Biocontrol in a Predator--Prey Model.(Report)

Numfor, Eric ; Hilker, Frank M. ; Lenhart, Suzanne

Bulletin of Mathematical Biology, 2017, Vol.79(1), p.88(29) [Tạp chí có phản biện]

ISSN: 0092-8240 ; DOI: 10.1007/s11538-016-0228-3

Toàn văn sẵn có

Phiên bản sẵn có
20
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Uprooted Phylogenetic Networks

Gambette, Philippe ; Huber, Katharina ; Scholz, Guillaume; Gambette, Philippe (Editor)

Bulletin of Mathematical Biology, 2017, Vol.79(9), pp.2022-2048 [Tạp chí có phản biện]

ISSN: 0092-8240 ; E-ISSN: 1522-9602 ; DOI: 10.1007/s11538-017-0318-x

Toàn văn sẵn có

Phiên bản sẵn có

Kết quả 1 - 20 của 59  trong Tất cả tài nguyên

Kết quả 1 2 3 next page

Chủ đề của tôi

  1. Thiết lập

Refine Search Results

Mở rộng kết quả tìm kiếm

  1.   

Lọc kết quả

Năm xuất bản 

Từ đến
  1. Trước2010  (5)
  2. 2010đến2011  (12)
  3. 2012đến2013  (8)
  4. 2014đến2016  (13)
  5. Sau 2016  (21)
  6. Lựa chọn khác open sub menu

Gợi ý tìm kiếm

Bỏ qua truy vấn này và tìm kiếm mọi thứ

theo tác giả:

  1. Gouzé, Jean-Luc
  2. Fischer, Mareike
  3. Moulton, Vincent
  4. Pardi, Fabio
  5. Gopalkrishnan, Manoj

Đang tìm Cơ sở dữ liệu bên ngoài...